# SDR 2007UALA00769

- Difficulty date: March 15, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 38,728 hours, 4,735 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE "E" ALL EMERGENCY LIGHTS TURN ON AND OFF.  [SUP 4-17-07]  REPLACED POWER SUPPLY M6010, 6011, 6012 AND 6013 PER MM 33-51-04 P201.  OPS CHECKED OK.
